Texas, 2024

Hail and Damaging Winds in Texas, April 1, 2024

April 1, 2024 · NWS FWD · 46 events in 9 counties and zones

A lead shortwave associated with an upper trough over the Desert Southwest helped initiate thunderstorms along and ahead of a dryline the afternoon and evening of April 1. Storms developed across the Big Country and spread east across North Texas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4.1 million
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A lead shortwave associated with an upper trough over the Desert Southwest helped initiate thunderstorms along and ahead of a dryline the afternoon and evening of April 1. Storms developed across the Big Country and spread east across North Texas. Several storms became severe and produced primarily large hail across several locations near and north of I-20 and along and west of I-35. The largest sized hail reported was Grapefruit sized (4.5) in Wise County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 1, 1:42 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 1, 1:42 PM CST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
242 PM CDT Mon Apr 1 2024

...New Long Term...

.SHORT TERM... /Issued 117 PM CDT Mon Apr 1 2024/
/Today Through Tuesday/

There have been no significant changes regarding our severe
weather potential this afternoon and evening since this morning's
update.

An upper level trough will continue moving east through the
Desert Southwest, nearing the Texas/New Mexico border mid to late
afternoon. Near the surface, a dryline across West Texas will
advance eastward this afternoon as a surface low ejects from the
Panhandle northeast into Oklahoma. Sufficient destabilization
will result in convective development across the Big Country mid
to late afternoon (~3-4 pm) just ahead of the dryline, with this
activity breaching our western border in North Texas around 5-6
pm. These initial storms will be discrete supercells and will pose
the greatest threat for severe weather this evening. All hazards
will be possible with these storms, including very large hail
(perhaps >3" in diameter), damaging wind gusts, and an isolated
tornado. The tornado threat will only exist for a few hours (~5-8
pm) as this is the most likely window in which surface-based
storms will develop. Additionally, the tornado threat will
primarily exist for areas north of the I-20 corridor and
especially near/west of I-35 where these first few discrete
supercells are expected early this evening. Beyond this time
period, storms will become elevated with the loss of surface-based
instability, resulting in primarily a threat for large hail and
damaging winds.

As the evening progresses (after 6-7 pm), storm coverage will
increase as we see additional development further south into
Central Texas. There are still indications that some upscale
growth may be observed, resulting in a discontinuous line of
storms. If this occurs, this would slightly decrease the hail
threat. However, any storm in North and Central Texas will have
the potential to become severe through the evening hours. The hail
threat will be higher if storms remain discrete.

The main caveat that's worth discussing is that the presence of a
strong cap (evident on the 12Z FWD sounding) continues to add
uncertainty to this evening's forecast. While there is high confidence
that storms will develop in an uncapped environment to our west
near the dryline, the environment will become increasingly stable
as they move east. Therefore, storm evolution/maintenance is
still a bit in question later in the evening, especially as storms
near the I-35 corridor. However, we will be conducting a special
20Z sounding to assess the strength of the cap later this
afternoon, so that should give us a better idea of how things are
evolving.

Most of the evening activity will exit to the east shortly after
midnight as the dryline continues to advance eastward. The cold
front associated with the aforementioned surface low will finally
sweep through the region Tuesday morning. Breezy/gusty northwest
winds are expected behind the front with wind speeds near 15-20
mph and gusts around 30 mph. Temperatures will remain nearly
steady in the upper 50s to mid 60s behind the front in North
Texas. Across Central/Southeast Texas, a later arrival of the
front will allow temperatures to reach into the low to mid 70s
before falling into the 60s late in the afternoon.

Barnes

&&

.LONG TERM... /NEW/
/Midweek Onward/

Following the passage of Tuesday's cold front, cooler but fair
weather will prevail through the remainder of the workweek as
surface high pressure becomes firmly anchored across the Central
CONUS. Mostly clear skies with gradually moderating temperatures
will persist through Friday as highs return to the 70s and lower
80s.

Heading into the upcoming weekend, deep western CONUS troughing
will take shape which will establish a robust warm advection
regime across the Southern Plains for the following several days.
This will mean increasing cloud cover and the return of
shower/thunderstorm chances as soon as Saturday evening, becoming
more likely overnight into Sunday. This initial disturbance will
eject northeastward rather quickly, but parent troughing will
remain in place to our west heading into next week.

The overall pattern by Monday (eclipse day) will favor the
presence of multiple cloud decks, perhaps with one or more
mid/high canopies, as well as an intrusion of morning stratus
given a stout southerly fetch of Gulf moisture. Current ensemble
guidance continues to support roughly a 15% chance for decent
viewing conditions within the totality path. There is also
shower/thunderstorm potential during the daytime Monday with PoPs
ranging from 30-50% across the forecast area. Despite this rather
bleak cloud cover outlook, there are still a couple of low-
probability optimistic scenarios that could offer us some breaks
in cloud cover for favorable viewing. For example, one plausible
scenario is that more robust/organized convection occurs on Sunday,
eventually progressing into southeast Texas. If this convection
is long-lived and robust, it could sufficiently interrupt low-
level southerly flow such that a resurgence of low stratus would
be unlikely on Monday morning. This would allow us to only be
subject to mid/high decks being ushered in from the westerly
subtropical jet ahead of the upper low. This type of scenario
currently appears to be our best bet in terms of eclipse viewing
within the confines of our forecast area, but given its mesoscale
nature, it's not a solution that can be well forecast more than a
day or two in advance. Until then, the overall outlook will remain
on the pessimistic side. Even if sky conditions are poor, the
eclipse will still be a remarkable experience. Some excellent
points made in last night's forecast discussion are included
below.

-Stalley

Excerpt from previous discussion:

- The darkening of the sky during totality is even more pronounced
  with dense cloud cover, particularly if rain is also falling.

- The transition from a daytime sky to seemingly night (and vice
  versa) occurs in a matter of seconds.

- If you have a high vantage point (tall building, hill, etc.),
  the moon's shadow can still be apparent as it approaches at more
  than 1600 mph.

While this outlook is incredibly disappointing, all it takes is a
well-timed break in the clouds to allow for a magnificent view.
For example, rain and storms disrupted the 2017 eclipse in the
Kansas City area; but in the midst of the inclement weather, there
were some breaks in the clouds during totality.

25

&&

.AVIATION... /Issued 117 PM CDT Mon Apr 1 2024/
/18Z TAFs/

MVFR ceilings are expected to lift to VFR over the next hour or
so with breezy/gusty south winds expected for the remainder of the
afternoon. Our attention then turns to the potential for
thunderstorms - some severe - this evening. Storms will develop
across western North Texas late this afternoon and will move
eastward through the region through the evening hours. Some of
these storms will be capable of producing large hail and damaging
wind gusts. Thunderstorm timing at the terminals will be between
01-04Z for D10 terminals and 02-05Z for KACT. There is a low
chance thunderstorm coverage will be limited by a strong cap but
have kept with a more pessimistic forecast for now. Storms will
move east of all terminals between ~03-05Z.

VFR is expected the remainder of the night with west winds around
10 knots in the wake of the convection. A cold front will arrive
at all terminals around 15-16Z Tuesday, with winds becoming
breezy/gusty behind the front. Wind speeds near 15-20 knots and
gusts up to 30 knots are expected. There is a low chance for
wrap-around MVFR stratus in D10 late Tuesday morning into the
afternoon, but confidence wasn't high enough to include in the
TAFs at this time.

Barnes

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    57  64  47  71  49 /  60   0   0   0   0
Waco                57  69  47  72  47 /  60   0   0   0   0
Paris               57  66  43  66  41 /  70   0   0   0   0
Denton              52  61  42  70  43 /  60   0   0   0   0
McKinney            55  63  43  69  44 /  70   0   0   0   0
Dallas              58  66  47  72  48 /  60   0   0   0   0
Terrell             57  68  45  69  44 /  60   0   0   0   0
Corsicana           60  70  47  71  48 /  60   5   0   0   0
Temple              57  71  46  74  47 /  50   0   0   0   0
Mineral Wells       51  60  42  73  44 /  40   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 1, 12:13 PM CST, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
113 PM CDT Mon Apr 1 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
113 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered thunderstorms are expected across parts of North and
Central Texas late this afternoon through the evening. Some of these
storms could become severe with a threat for large hail and damaging
winds. There will also be a low tornado threat with this activity,
particularly north of I-20 and west of I-35 through the early
evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will return Saturday night and Sunday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon and evening,
primarily north of the I-20 corridor.

In the hours before

Special weather statement, Apr 1, 4:02 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
502 PM CDT Mon Apr 1 2024

TXZ100-012245-
Young TX-
502 PM CDT Mon Apr 1 2024

...A strong thunderstorm will impact portions of northwestern Young
County through 545 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elbert, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Olney around 520 PM CDT.

Other locations impacted by this storm include Padgett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for north central
Texas.

&&

LAT...LON 3340 9895 3340 9861 3311 9895
TIME...MOT...LOC 2201Z 220DEG 39KT 3325 9899

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Bonnette

The radar

The Dyess AFB radar (KDYX), 75 km away, was scanning. The volume nearest the first event began at 22:13 UTC.

Open the radar archive at this moment

Event by event

40 hail, 5 thunderstorm wind, 1 lightning. Local standard time, as filed.

Hail, Young

When
April 1, 4:14 PM CST
Where
Young County, South Bend
Measured
2 in hail
Property damage
$7,000
Reported by
Amateur Radio
Coordinates
33.000, -98.670

Two inch hail was reported near Southbend, Tx.

Hail, Eastland

When
April 1, 4:26 PM CST
Where
Eastland County, 0.9 mi NW of Cisco
Measured
2 in hail
Property damage
$7,000
Reported by
Amateur Radio
Coordinates
32.390, -98.980

Amateur radio reported 2 inch hail around 0.9 miles northwest of Cisco.

Thunderstorm Wind, Palo Pinto

When
April 1, 4:36 PM CST
Where
Palo Pinto County, 1.35 mi ESE of Possum Kingdom Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
32.890, -98.480

A public report indicated a roof blown off of a house and a power line down on the road.

Hail, Palo Pinto

When
April 1, 4:47 PM CST
Where
Palo Pinto County, 0.9 mi NW of Graford
Measured
1 in hail
Reported by
Public
Coordinates
32.940, -98.260

Report from mPING: Quarter (1.00 in.).

Thunderstorm Wind, Palo Pinto

When
April 1, 4:58 PM CST
Where
Palo Pinto County, 4.3 mi NNE of Salesville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
32.980, -98.060

A public report indicated wind damage to a steel framed metal building.

Hail, Eastland

When
April 1, 5:00 PM CST
Where
Eastland County, 2.71 mi NE of Mangum
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
32.350, -98.820

Half dollar sized hail fell 2.7 miles northeast of Magnum.

Hail, Eastland

When
April 1, 5:07 PM CST
Where
Eastland County, 0.9 mi NE of Carbon
Measured
1 in hail
Reported by
Public
Coordinates
32.280, -98.820

Public reported quarter hail fell 0.9 miles northeast of Carbon.

Hail, Parker

When
April 1, 5:20 PM CST
Where
Parker County, 0.9 mi SW of Poolville
Measured
1 in hail
Reported by
Public
Coordinates
32.970, -97.860

Public reported quarter sized hail near Poolville.

Hail, Parker

When
April 1, 5:28 PM CST
Where
Parker County, 1.16 mi W of Agnes
Measured
1.25 in hail
Reported by
Public
Coordinates
32.980, -97.790

Spotter reported half dollar hail fell 1.16 miles west of Agnes.

Hail, Parker

When
April 1, 5:35 PM CST
Where
Parker County, 1.35 mi ESE of Springtown Arpt
Measured
1 in hail
Reported by
Public
Coordinates
32.990, -97.710

Report from mPING: Quarter (1.00 in.).

Hail, Parker

When
April 1, 5:35 PM CST
Where
Parker County, 1.8 mi SE of Springtown Arpt
Measured
1 in hail
Reported by
Public
Coordinates
32.980, -97.710

Report from mPING: Quarter (1.00 in.).

Hail, Wise

When
April 1, 5:36 PM CST
Where
Wise County, 0.9 mi NW of Briar
Measured
1 in hail
Reported by
Public
Coordinates
33.010, -97.660

Report from mPING: Quarter (1.00 in.).

Hail, Parker

When
April 1, 5:38 PM CST
Where
Parker County, 0.58 mi W of Springtown
Measured
2.5 in hail
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
32.970, -97.690

Tennis ball sized hail was reported just northeast of Springtown.

Hail, Wise

When
April 1, 5:38 PM CST
Where
Wise County, 0.9 mi NW of Briar
Measured
1.25 in hail
Reported by
Public
Coordinates
33.010, -97.660

Report from mPING: Half Dollar (1.25 in.).

Hail, Wise

When
April 1, 5:40 PM CST
Where
Wise County, 0.69 mi S of Keeter
Measured
4.5 in hail
Property damage
$500,000
Reported by
NWS Employee
Coordinates
33.020, -97.620

Grapefruit sized hail was reported 5 miles northeast of Springtown by an NWS employee.

Hail, Wise

When
April 1, 5:42 PM CST
Where
Wise County, 1.16 mi E of Boyd
Measured
1.25 in hail
Reported by
Public
Coordinates
33.080, -97.560

Public reported half dollar sized hail in Boyd.

Hail, Wise

When
April 1, 5:45 PM CST
Where
Wise County, 1.16 mi E of Boyd
Measured
1.75 in hail
Property damage
$7,000
Reported by
Amateur Radio
Coordinates
33.080, -97.560

Amateur radio reported golf ball sized hail near Boyd.

Hail, Wise

When
April 1, 5:45 PM CST
Where
Wise County, 0.58 mi E of Keeter
Measured
2.5 in hail
Property damage
$300,000
Reported by
Public
Coordinates
33.030, -97.610

Report from mPing.

Hail, Wise

When
April 1, 5:46 PM CST
Where
Wise County, 3.48 mi W of Newark
Measured
2 in hail
Property damage
$7,000
Reported by
Amateur Radio
Coordinates
33.000, -97.540

Hen egg sized hail was reported in Briar, TX.

Hail, Wise

When
April 1, 5:53 PM CST
Where
Wise County, 2.37 mi SSE of Boyd
Measured
2 in hail
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
33.050, -97.560

Two inch hail was measured south of Boyd.

Hail, Wise

When
April 1, 5:57 PM CST
Where
Wise County, 1.38 mi S of Bryan
Measured
1.75 in hail
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
33.080, -97.420

Golf ball sized hail was reported in New Fairview.

Hail, Wise

When
April 1, 5:59 PM CST
Where
Wise County, Newark
Measured
2 in hail
Property damage
$10,000
Reported by
Public
Coordinates
33.000, -97.480

Hail, Denton

When
April 1, 6:00 PM CST
Where
Denton County, 2.7 mi SW of Justin
Measured
3.4 in hail
Property damage
$700,000
Reported by
Public
Coordinates
33.050, -97.330

A public report indicated a 3.4 inch hail stone measured by a caliper 2.7 miles southwest of Justin.

Hail, Denton

When
April 1, 6:00 PM CST
Where
Denton County, 1.35 mi WNW of Justin
Measured
1.75 in hail
Property damage
$100,000
Reported by
Amateur Radio
Coordinates
33.090, -97.320

Lightning, Johnson

When
April 1, 6:00 PM CST
Where
Johnson County, Venus
Property damage
$250,000
Reported by
Broadcast Media
Coordinates
32.430, -97.120

Lightning started a house fire that resulted in a total loss of the house. The exact location of the house is unknown.

Hail, Wise

When
April 1, 6:02 PM CST
Where
Wise County, 0.58 mi E of Rhome
Measured
2 in hail
Property damage
$100,000
Reported by
Public
Coordinates
33.050, -97.470

Hail, Denton

When
April 1, 6:03 PM CST
Where
Denton County, 2.98 mi WNW of Justin
Measured
1 in hail
Reported by
NWS Employee
Coordinates
33.090, -97.350

Hail, Wise

When
April 1, 6:03 PM CST
Where
Wise County, 1.8 mi SW of Aurora
Measured
1 in hail
Reported by
Public
Coordinates
33.050, -97.520

Hail, Denton

When
April 1, 6:20 PM CST
Where
Denton County, 2.89 mi W of Argyle
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.120, -97.230

Amateur radio reported quarter sized hail near Robson Ranch.

Hail, Denton

When
April 1, 6:20 PM CST
Where
Denton County, 0.9 mi NE of Justin
Measured
3 in hail
Property damage
$600,000
Reported by
Trained Spotter
Coordinates
33.090, -97.290

Hail, Denton

When
April 1, 6:24 PM CST
Where
Denton County, 1.8 mi NW of Smoots
Measured
1.75 in hail
Property damage
$100,000
Reported by
Amateur Radio
Coordinates
33.100, -97.220

Amateur radio reported golf ball sized hail near the intersection of I-35 and Highway 407.

Hail, Denton

When
April 1, 6:24 PM CST
Where
Denton County, 2.97 mi ENE of Justin
Measured
2.5 in hail
Property damage
$400,000
Reported by
Amateur Radio
Coordinates
33.100, -97.254

Amateur radio reported tennis ball sized hail in Northlake.

Hail, Hood

When
April 1, 6:26 PM CST
Where
Hood County, 1.88 mi ESE of Granbury Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
32.420, -97.790

Hail, Denton

When
April 1, 6:27 PM CST
Where
Denton County, 2.22 mi NW of Smoots
Measured
2 in hail
Property damage
$100,000
Reported by
Storm Chaser
Coordinates
33.100, -97.230

Thunderstorm Wind, Hood

When
April 1, 6:30 PM CST
Where
Hood County, 1 mi SE of Granbury
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
32.440, -97.788

Amateur radio reported a mature Bradford Pear tree snapped in half from thunderstorm winds.

Hail, Denton

When
April 1, 6:30 PM CST
Where
Denton County, 0.5 mi NNW of Argyle
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
33.127, -97.182

Picture of 1.5 hail was reported near Country Club Road and Hwy 377 north of Argyle.

Hail, Denton

When
April 1, 6:32 PM CST
Where
Denton County, 1.16 mi W of Smoots
Measured
1.5 in hail
Reported by
Public
Coordinates
33.080, -97.220

Hail, Hood

When
April 1, 6:32 PM CST
Where
Hood County, 2.38 mi SSE of Lake Granbury South
Measured
1.5 in hail
Reported by
Public
Coordinates
32.370, -97.680

Hail, Bosque

When
April 1, 6:33 PM CST
Where
Bosque County, 0.69 mi N of Iredell
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
31.990, -97.870

Hail, Hood

When
April 1, 6:35 PM CST
Where
Hood County, 3.87 mi SSE of Lake Granbury South
Measured
1 in hail
Reported by
Public
Coordinates
32.350, -97.670

Hail, Denton

When
April 1, 6:35 PM CST
Where
Denton County, 0.45 mi WSW of Smoots
Measured
3 in hail
Property damage
$600,000
Reported by
Amateur Radio
Coordinates
33.077, -97.207

Picture of estimated 3 hail was reported in the Canyon Falls neighborhood south of Argyle.

Hail, Denton

When
April 1, 6:40 PM CST
Where
Denton County, 2.83 mi NNE of Argyle
Measured
2 in hail
Property damage
$250,000
Reported by
Amateur Radio
Coordinates
33.157, -97.160

Picture of estimated 2 hail was reported in The Hills of Argyle neighborhood.

Hail, Hood

When
April 1, 6:41 PM CST
Where
Hood County, 3.12 mi SW of Mambrino
Measured
1 in hail
Reported by
Public
Coordinates
32.350, -97.790

Hail, Denton

When
April 1, 6:50 PM CST
Where
Denton County, 3.12 mi NE of Argyle
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
33.152, -97.142

Picture of measured 1.25 hail was reported near Country Club Road and Hickory Creek Road.

Thunderstorm Wind, Johnson

When
April 1, 6:55 PM CST
Where
Johnson County, 2.38 mi NNW of Cuba
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
32.410, -97.370

Emergency management reported scattered tree damage and a large pavilion collapsed near Quail Park Lane. A NWS Storm Survey indicated 75 mph straight-line winds caused the damage in this area.

Thunderstorm Wind, Johnson

When
April 1, 7:20 PM CST
Where
Johnson County, 1.88 mi ENE of Venus
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.440, -97.090

Emergency management reported a sheet metal shed rolled over and scattered tree damage between Alvarado and Venice.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyWarnings in Texas, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1171171, 1171172, 1172499, 1171173, 1172498, 1171174, 1171175, 1171177, 1171178, 1171179, 1171180, 1171182, 1171181, 1171183, 1171184, 1171185, 1171187, 1171192, 1171186, 1171188, 1171189, 1171191, 1172510, 1172514, 1178273, 1172511, 1172512, 1172513, 1172516, 1172520, 1172517, 1172536, 1172523, 1172527, 1172506, 1177805, 1172528, 1172529, 1172524, 1172531, and more.